# SDR 95FDEA01263

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6050
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAY, FRAME DENTED ON TOP AT BS 600 BETWEEN STR 26 TO 23L.  ALSO FACTORY SPLICE IS DENTED.  REPAIRED FRAME AT BS 600 BETWEEN STR 26 TO 23L PER FEDEX SRM 51-40-3.
